Per citar aquest document: http://ddd.uab.cat/record/60320
Finite dimensional rings of quotients
Hutson, H. L.

Data: 1993
Resum: In this paper we characterize commutative rings with finite dimensional classical ring of quotients. To illustrate the diversity of behavior of these rings we examine the case of local rings and FPF rings. Our results extend earlier work on rings with zerodimensional rings of quotients.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, Vol. 37, Núm. 1 (1993) , p. 239-243, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_37193_16


5 p, 118.3 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-07-26, darrera modificació el 2016-06-11



   Favorit i Compartir